SAP
Agenda

Welcome to our Event Agenda!

 

 

Here is the main agenda of our Regional Event. 

 

Below the main agenda, you will find the optional parallel sessions, that will be happening at the same time during 2 hours. When you register you will be asked to pick up the session you would like to attend the most. 

 

Moreover, there will be parallel country meet ups, where interested academics from the same country come together in an informal virtual meeting to present in the form of an elevator pitch what they are doing within SAP University Alliances, their SAP interests, and search for possible synergies.

Local Timetable
Country

Germany,

Spain

Portugal

Costa Rica,

México

Colombia,

Ecuador,

Peru,

Jamaica

Republica Dominicana

Argentina,

Brasil,
Uruguai,

Chile

Time
(From-To)
16h - 20h 15h - 19h 9h - 13h 10h - 14h 11h - 15h 12h - 16h
Main Agenda
Time (CET) Audience Panel Speaker Duration Language
16:00

Everyone

ZOOM

Opening

María Calzada - SAP University Alliances Regional Manager LAC, Spain & Portugal

 

10 min English (EN)
16:10 Everyone UA Global Vision and Strategic Priorities 2021

Dr. Katharina Schaefer - Global Head of University Alliances at SAP

10 min English (EN)
16:20 Everyone Roll Out of SAP Cloud Curricula in 2021

Stefan Weidner - Executive Director SAP UCC Magdeburg

Anna Wypior - Global Community & Program Lead SAP University Alliances

20 min English (EN)
16h40 Opt PARALLEL SESSION A
(choose 1 out of 3 sessions available)

check below!

60 min English & Spanish (ES)
17h40 Opt PARALLEL SESSION B
(choose 1 out of 3 sessions available)
check below! 60 min English & Portuguese (PT)
18h40

Everyone

ZOOM

Virtual Academic Toast Bring your favorite drink 🥂🍾 10 min EN/ES/PT
18h50 Everyone Announcement SAP Academic Board Iberoamerica (ABI) Dr. Rafael Monterde-Díaz - ABI Co-Chair & SAP Academic Board Iberoamerican members 30 min EN/ES/PT
19:20 - Open end By Country COUNTRY MEET UPS  All: parallel country meetups:  40 min EN/ES/PT
Parallel Sessions Agenda
Panel + Speaker Parallel Session Description Prerequisites Language

Intro to Sci-Fi Thinking
Gregory Dietz -  Purpose & Brand Experience Manager

María Calzada - SAP University Alliances Regional Manager

A1

Mainstream science fiction dates back to the 1800’s and has a colorful history of inspiring ideas and life-changing products however, until recently, few people have associated it with serious business strategy and strategic planning. Now, it is becoming an indispensable tool to help business leaders accelerate the transition from the “crazy” world of science fiction to tangible products and services.

SAP’s Science Fiction Thinking workshops and digital tools will help you question your assumptions, tap into your inner science fiction thinker and lead with a purpose-driven innovation mindset.

 

SAP UA Host: Gabriel Strada 

ZOOM

MURAL 

 

None English


Why does Experience Management (XM) matter?

Ivan Flores - Senior Account Executive at SAP Qualtrics 

A2

In this interactive session we will demonstrate the power of Qualtrics XM as a System of Action. Understand the feelings of faculty, students and parents through this new reality and act on the insights found. 

 

SAP UA Host: Julia Gripp

ZOOM

 

None  Spanish

SAP S/4HANA
Prof. Simha Magal - Prof. and Expert at Georgia State University 

Dirk-Jan Schenk - Senior Lecturer SAP ERP/BW at HES/HvA

Casper Draijer - Senior Lecturer ERP & SCM at HES/HvA 

A3

This session focuses on process integration and teaching resources, ERP – S/4 system, GBI environment, hands-on exercises, books for conceptual knowledge, as well as didactics, including Fiori, among others, from 3 very experienced academics from the US and The Netherlands.

 

SAP UA Host: Marina Hoffmann

ZOOM

None English
SAP Analytics
Prof. Nancy Jones - "SAP-Enhanced" Faculty at San Diego State University
   B1

This session intends to give faculty an overview about SAP business intelligence tools and the curricula utilizing them, including best practices.
The session will be delivered as presentation/discussion.

 

SAP UA Host: Gabriel Strada 

ZOOM

 

None English
Customer Experience Managment with Qualtrics
Rafael Teixeira - Strategy Director, Customer Experience LAC at SAP Qualtrics
B2

CXM is a methodology designed to attend any industry willing to achieve higher levels of customer experience, as well as improve brand penetration, assertive sales strategies, retain customers, among others.
This will be a Webinar with an open Q&A session afterwards.

 

SAP UA Host: Julia Gripp

ZOOM

 

None Portuguese

Blockchain and Education
Prof. Rainer Lenz - Professor at FH Univeristy of Applied Sciences

Prof. Nitin Kale - Professor of Engineering at University of Southern California

Bernd Kleinheyer - Lecturer at Bielefeld University of Applied Sciences
 

B3

In this session, we will discuss what the impact on higher education, research, teaching, didactics and university organisation is, based on all the changes that are on the way. How do we have to redesign higher education in a Blockchain world? You can learn more about this session by clicking here

 

SAP UA Host: Marina Hoffmann

ZOOM

Previous knowledge on Blockchain basics English
Contact Form